# SDR MASA2009071800214

- Difficulty date: July 18, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 17,007 hours, 16,478 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7297 ORD-ABE.  SERVICE DOOR INTERMITTENT CAUTION IN FLIGHT.  MX INSPECTED HARNESS AND SENSORS WITH NO DEFECTS NOTED.  PERFORMED OPS CHECK AND OPS CHECK GOOD.
